# SDR AU960975

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: A27432
- Condition: Corroded
- Location: Elec Pwr Supply
- Component: Bendix, 1200SERIES
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAGNETO CAPACITOR CORRODED IN AREA OF CONTACT WITH CASE
